Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 127, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 3, 2014, 4:20 PM CDT for Crawford County, Iowa. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2014, 4:20 PM CDT (21:20 UTC)
- Expired
- Jun 3, 2014, 4:48 PM CDT
- In force
- 28 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Crawford County, IA
The radar
The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
333
WUUS53 KDMX 032120
SVRDMX
IAC047-032200-
/O.NEW.KDMX.SV.W.0127.140603T2120Z-140603T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
420 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN WEST CENTRAL IOWA...
* UNTIL 500 PM CDT
* AT 419 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
MOORHEAD...OR 20 MILES WEST OF DENISON...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DENISON...SCHLESWIG...MANILLA...DOW CITY...CHARTER OAK...VAIL...
WESTSIDE...KIRON...DELOIT...RICKETTS...ARION...BUCK GROVE...
ASPINWALL AND DENISON MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST IOWA.
LAT...LON 4217 9567 4221 9509 4186 9510 4187 9567
TIME...MOT...LOC 2119Z 273DEG 46KT 4193 9573
HAIL...1.00IN
WIND...60MPH
$$
BEERENDS2 follow-up statements
069
WWUS53 KDMX 032131
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
431 PM CDT TUE JUN 3 2014
IAC047-032200-
/O.CON.KDMX.SV.W.0127.000000T0000Z-140603T2200Z/
CRAWFORD IA-
431 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CRAWFORD COUNTY...
AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
DUNLAP...OR 12 MILES SOUTHWEST OF DENISON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DENISON...SCHLESWIG...MANILLA...DOW CITY...CHARTER OAK...VAIL...
WESTSIDE...KIRON...DELOIT...RICKETTS...ARION...BUCK GROVE...ASPINWALL
AND DENISON MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST IOWA.
LAT...LON 4217 9567 4221 9509 4186 9510 4187 9567
TIME...MOT...LOC 2131Z 268DEG 40KT 4194 9556
HAIL...1.00IN
WIND...60MPH
$$
BEERENDS176
WWUS53 KDMX 032148
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
448 PM CDT TUE JUN 3 2014
IAC047-032157-
/O.CAN.KDMX.SV.W.0127.000000T0000Z-140603T2200Z/
CRAWFORD IA-
448 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST IOWA.
LAT...LON 4217 9567 4221 9509 4186 9510 4187 9567
TIME...MOT...LOC 2145Z 273DEG 46KT 4193 9527
$$
BEERENDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:02 PM CDT, 18 minutes earlier.
Area forecast discussion, Jun 3, 4:02 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 402 PM CDT TUE JUN 3 2014 .SHORT TERM /TONIGHT/... ISSUED AT 345 PM CDT TUE JUN 3 2014 SIGNIFICANT SEVERE WEATHER EVENT EXPECTED LATE THIS AFTERNOON THROUGH THE EARLY EVENING WITH AN INTENSE HP SUPERCELL MOVING ALONG THE INSTABILITY AXIS INTO IOWA. THE INSTABILITY AXIS HAS LIFTED FURTHER NORTH INTO IOWA AHEAD OF THIS STORM WHICH COULD LEAD TO ANOTHER EASTWARD SHIFT IN THE STORM MOTION SOON THAT COULD MOVE THIS CELL FURTHER INTO CENTRAL IOWA. IN COORDINATION WITH SPC...A HIGH RISK FOR SEVERE WEATHER HAS BEEN ISSUED IN ADVANCE OF THIS CELL. ADDITIONAL SUPERCELLS ARE LIKELY WITH THE ADVANCING THETA-E ADVECTION AND THE SFC BOUNDARY OVER SOUTHEAST NEBRASKA AND NORTHERN MISSOURI WHERE MIXED LAYER CAPE VALUES HAVE INCREASED TO OVER 2500 J/KG. EFFECTIVE DEEP LAYER SHEAR VALUES OF 50 TO 70 KTS WILL BE SUFFICIENT FOR THESE SUPERCELLS TO BE THE PRIMARY MODE INITIALLY. THIS INITIAL ROUND OF STORMS WILL PUSH THROUGH. EXPECT RATHER QUICK DESTABILIZATION AGAIN BEHIND THE STORMS AS THE LOW LEVEL JET OF 65+ KTS INCREASES THROUGH THE EVENING AND FOCUSES INTO IOWA. THE INSTABILITY AXIS WILL BE FOCUSED OVER THE STATE AS THE AREA OF LOW PRESSURE LIFTS NORTHEAST INTO SOUTHEAST NEBRASKA AND INTO SOUTHWEST IOWA. WILL KEEP A DAMAGING WIND THREAT WITH 50 TO 60 KTS OF WIND JUST OFF THE SFC. WITH SATURATING PROFILES THE HAIL THREAT WILL DECREASE HOWEVER EFFECTIVE SRH VALUES INCREASING TO EXTREMELY HIGH VALUES OF 300 TO 600 M2/S2 WILL INCREASE THE POTENTIAL OF MESOVORTICY DEVELOPMENT ALONG THE LEADING EDGE OF ANY COLD POOL DEVELOPMENT. CERTAINLY POTENTIAL FOR A QLCS DEVELOPING WITH DAMAGING WINDS AND A FEW TORNADOES POSSIBLE THROUGH 3 AM. INTENSE RAINFALL RATES REMAIN HIGHLY LIKELY OVERNIGHT WITH RAINFALL RATES APPROACHING 3 TO 5 INCHES PER HOUR WITH PWAT VALUES INCREASING TO NEAR 2 INCHES AND WARM CLOUD DEPTHS TO NEAR 13 KFT. SHOULD HAVE AN AREA WITH TRAINING ELEVATED CELLS JUST NORTH OF THE SFC BOUNDARY SOMEWHERE BETWEEN INTERSTATE 80 AND HIGHWAY 20 WITH POTENTIAL FOR WIDESPREAD 2 TO 4 INCHES AND MORE LOCALIZED HIGHER AMOUNTS. THESE AMOUNTS ALSO POSSIBLE SOUTH BUT WILL BE ASSOCIATED WITH MORE SURFACE BASED CONVECTION AND MORE INTENSE RAIN RATES. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... ISSUED AT 345 PM CDT TUE JUN 3 2014 ANTICIPATED OVERNIGHT CONVECTION WILL BE PUSHING EAST OF THE CWA BY THE BEGINNING OF THE FORECAST PERIOD. HAVE CONTINUED TO CUT BACK ON POPS THROUGH WEDNESDAY MORNING. BEHIND SYSTEM TEMPERATURES WILL BE MUCH COOLER...AND WILL REMAIN SO THROUGHOUT THE EXTENDED WITH TEMPERATURES NEAR OR SLIGHTLY BELOW NORMAL. HIGH PRESSURE WILL PUSH INTO THE STATE WITH A WEAK RIDGE...WHICH WILL HELP TO KEEP PRECIPITATION CHANCES SOUTH AND WEST OF THE AREA THROUGHOUT THE REMAINDER OF THE WEEK. WEEKEND WILL SEE ADDITIONAL CHANCES FOR PRECIPITATION HOWEVER AS A LOW PRESSURE SYSTEM TRACKS ACROSS CANADA AND ASSOCIATED FRONTAL BOUNDARY BEGINS TO AFFECT WESTERN IOWA BY SATURDAY. IN ADDITION...LOW PRESSURE SYSTEM WILL PUSH EAST ACROSS KS AND WILL BEGIN TO LIFT BOUNDARY INTO IOWA AS WELL BY SATURDAY. THEREFORE...HAVE KEPT ONGOING POPS THROUGHOUT THE WEEKEND. THOUGH WILL LIKELY SEE BEST CHANCES SATURDAY ACROSS SOUTHERN IOWA...WHILE BEST CHANCES ACROSS WEST AND NORTH WILL COME LATER. ANOTHER AREA OF HIGH PRESSURE WILL PUSH IN FOR MONDAY...THOUGH LITTLE MODEL AGREEMENT ON HOW LONG HIGH LINGERS BEFORE ANOTHER LOW PRESSURE SYSTEM TRACKS ACROSS NORTHERN US. && .AVIATION...03/18Z ISSUED AT 109 PM CDT TUE JUN 3 2014 PRIMARY AVIATION THREAT THROUGH THE PERIOD WILL BE THUNDERSTORM POTENTIAL AND LOCATIONS AND STRONG THUNDERSTORM WINDS OVER THE SOUTH. VFR CONDITIONS WILL PREVAIL THROUGH THIS AFTERNOON WITH THUNDERSTORMS BECOMING MORE WIDESPREAD THIS EVENING AND OVERNIGHT. POTENTIAL FOR MVFR/IFR STRATUS TO LINGER POST CONVECTION THROUGH WEDNESDAY MORNING. && .HYDROLOGY... ISSUED AT 345 PM CDT TUE JUN 3 2014 IN ADDITION TO THE HEAVY RAINFALL DISCUSSION IN THE SHORT TERM SECTION...THE INTENSE RAINFALL RATES ARE THE PRIMARY CONCERN LEADING TO HIGH RUNOFF RATES AS WELL. THIS WILL RESULT IN SIGNIFICANT PONDING INTO ADDITION TO RISES ALONG SMALLER STREAMS AND CREEKS. AREAS OF FLASH FLOODING IS EXPECTED ESPECIALLY IN URBAN AREAS AND LOW LYING AREAS. SMALLER STREAMS AND CREEKS TYPICALLY PRONE TO FLASH FLOODING ARE LIKELY TO SEE MUCH OF THIS RAINFALL TONIGHT. ESPECIALLY IN THE DES MOINES AREA WHERE THE WALNUT CREEK AND FOURMILE CREEK HAVE HAD HISTORY OF RISING RAPIDLY. OTHER POTENTIAL SMALLER CREEKS/STREAMS WOULD INCLUDE THE MUCHAKINOCK CREEK...WHITE BREAST CREEK...EAST FORK 102 RIVER...THOMPSON RIVER...AND THE CHARITON RIVER TO NAME A FEW. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 8 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-CALHOUN-CARROLL- CASS-CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-GREENE-GRUNDY-GUTHRIE- HAMILTON-HARDIN-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL- MONROE-POCAHONTAS-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR- UNION-WAPELLO-WARREN-WAYNE-WEBSTER. && SHORT TERM...DONAVON LONG TERM...AWB AVIATION...DONAVON HYDROLOGY...DONAVON
Hazardous weather outlook, Jun 3, 4:38 AM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 438 AM CDT TUE JUN 3 2014 IAZ057>062-070>075-081>086-092>097-041000- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 438 AM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST LATE THIS AFTERNOON INTO THE EVENING. DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF BASEBALLS...AND NIGHT TIME TORNADOES ARE ALL POSSIBLE BY THIS EVENING AND INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE FORECAST TO PERSIST INTO WEDNESDAY AFTERNOON...MAINLY EAST OF INTERSTATE 35. ADDITIONAL THUNDERSTORM CHANCES WITH HEAVY RAIN ARE FORECAST SATURDAY AND SUNDAY. HOWEVER...IT IS TOO EARLY TO DETERMINE THE SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED TONIGHT INTO WEDNESDAY MORNING...AND POSSIBLE OVER THE WEEKEND. IAZ004>007-015>017-023>028-033>039-044>050-041000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 438 AM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE FORECAST TONIGHT INTO EARLY WEDNESDAY MORNING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED NIGHT TIME TORNADOES WILL BE POSSIBLE. IN ADDITION...VERY HEAVY RAIN IS EXPECTED AND MAY LEAD TO AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL LINGER INTO WEDNESDAY MORNING...MAINLY EAST OF INTERSTATE 35. ADDITIONAL THUNDERSTORM CHANCES WITH HEAVY RAIN ARE FORECAST SATURDAY AND SUNDAY. HOWEVER...IT IS TOO EARLY TO DETERMINE THE SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT INTO WEDNESDAY MORNING...AND POSSIBLE OVER THE WEEKEND. PODRAZIK
In the hours before
Special weather statement, Jun 3, 4:02 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 402 PM CDT TUE JUN 3 2014 IAZ057-058-070-071-081-032315- AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS- INCLUDING THE CITIES OF...AUDUBON...EXIRA...GUTHRIE CENTER... PANORA...BAYARD...CASEY...ATLANTIC...GREENFIELD...STUART... ADAIR...FONTANELLE...CORNING 402 PM CDT TUE JUN 3 2014 ...LARGE HAIL AND DAMAGING WINDS EXPECTED ACROSS THE AREA... A LINE OF SEVERE STORMS IS CURRENTLY STRETCHING ACROSS PORTIONS EAST CENTRAL NEBRASKA MOVING EAST SOUTHEASTWARD AT AROUND 40 MPH. THIS LINE OF STORMS HAS A HISTORY OF PRODUCING AN EXTREMELY DANGEROUS COMBINATION OF UP TO BASEBALL SIZE HAIL AND 80 MPH WINDS. THIS LINE OF STORMS IS EXPECTED TO REACH THE WESTERN PORTIONS OF AUDUBON...CASS...AND ADAMS COUNTIES BY AROUND 5 PM CDT. THEREFORE AREAS STRETCHING FROM AUDUBON TO GUTHRIE CENTER SOUTHWARD TO ATLANTIC...GREENFIELD...AND CORNING SHOULD BE PREPARED FOR THE POTENTIAL FOR VERY LARGE HAIL AND EXTREMELY DAMAGING WINDS THROUGH 7 PM CDT. MJB
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 4:17 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Boone, Calhoun and 32 more | 23 hr |
| Jun 3, 10:39 AM CDT | River Flood Warning | DMX | Decatur | 4 days |
| Jun 3, 3:47 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 58 min |
| Jun 3, 4:26 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold | 64 min |
| Jun 3, 4:42 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Audubon, Cass | 78 min |
| Jun 3, 4:43 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 35 min |
| Jun 3, 5:27 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 63 min |
| Jun 3, 5:33 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 42 min |
| Jun 3, 5:56 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 31 min |
| Jun 3, 6:10 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 65 min |
| Jun 3, 6:30 PM CDT | Flash Flood Warning | DMX | Adair, Adams, Cass, Union | 6 hr |
| Jun 3, 6:56 PM CDT | Tornado Warning | DMX | Ringgold | 22 min |
| Jun 3, 6:57 PM CDT | Flash Flood Warning | DMX | Ringgold, Taylor | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.